# SDR AALA20030228

- Difficulty date: February 23, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Phone
- Part number: 1301696101
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - FLT 122 - EN ROUTE JFK-LHR, SEAT 11B HANDSET BECAME STUCK IN HOLDER, ELECTRICAL BURNING HEAT FROM PASSENGER HANDSET BECAME EVIDENT.  PASSENGER SEAT POWER WAS TURNED OFF.  REPLACED HANDSET 11B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
